# SDR HEEA967640

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Condition: Cracked
- Location: M/R
- Part time: 6,216 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE IS CRACKED.  (SPANWISE CRACK ON THE TRAILING EDGE STRIP CENTER AT STATION 242" APPROXIMATELY 1 1/4" IN LENGTH. SENT TO COMPOSITE TECHNICS FOR INSPECTION AND REPAIR.
